# SDR AALA202507212359

- Difficulty date: June 29, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5461031020000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION UPPER FWD PYLON SLEEVE O/B SIDE WING ATACH FITTING ON RH PYLON. MEASURES ARE D=0.003 INCH, W= 0.479 INCH AND L= 0.794 INCH. MAINTENANCE REPLACED ATTACHED FITTING.
